Alert archive / Florida / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 6, NWS Melbourne, FL

March 17, 2005Martin County, Saint Lucie County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Mar 17, 2005, 9:17 AM EST for Martin County, Saint Lucie County, Florida. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 17, 2005, 9:17 AM EST (14:17 UTC)
Expired
Mar 17, 2005, 10:15 AM EST
In force
58 min
Issued by
NWS Melbourne, FL
Area
Counties, with a storm outline in the text

Counties Martin County, FL, Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 85 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 2.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2005-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2005-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
409 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 171419
SVRMLB
FLC085-111-171515-
/O.NEW.KMLB.SV.W.0006.050317T1417Z-050317T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
917 AM EST THU MAR 17 2005

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARTIN COUNTY IN EAST CENTRAL FLORIDA   
  THIS INCLUDES THE CITY OF JENSEN BEACH
  ST. LUCIE COUNTY IN EAST CENTRAL FLORIDA
  THIS INCLUDES THE CITIES OF...WHITE CITY...WALTON...SAINT LUCIE
  NUCLEAR PLANT...PORT SAINT LUCIE...INDRIO...FORT PIERCE INLET...
  FORT PIERCE

* UNTIL 1015 AM EST

* AT 916 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A SEVERE THUNDERSTORM 25 MILES SOUTHWEST OF SAINT LUCIE WEST...OR
  ABOUT 6 MILES SOUTHEAST OF OKEECHOBEE...MOVING NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SAINT LUCIE WEST AND PORT SAINT LUCIE RIVER PARK BY 945 AM EST
  FORT PIERCE...WHITE CITY...COLLINS PARK ESTATES AND INDIAN RIVER
  ESTATES BY 955 AM EST
  FORT PIERCE INLET...PEPPER BEACH PARK AND QUEENS COVE BY 1005 AM
  EST

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 2732 8064 2698 8059 2781 7938 2803 7954

$$
BCH
3 follow-up statements
000 
WWUS52 KMLB 171434
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
933 AM EST THU MAR 17 2005

FLC085-111-171515-
/O.CON.KMLB.SV.W.0006.000000T0000Z-050317T1515Z/
MARTIN FL-ST. LUCIE FL-
933 AM EST THU MAR 17 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1015 AM EST FOR ST. 
LUCIE AND MARTIN COUNTIES...

AT 935 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF PORT
SAINT LUCIE...OR ABOUT 11 MILES NORTH OF INDIANTOWN...MOVING
NORTHEAST AT 55 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PORT SAINT LUCIE AND SAINT LUCIE METS BY 940 AM EST
  PORT SAINT LUCIE RIVER PARK...SAINT LUCIE WEST...WHITE CITY AND
  NORTH RIVER SHORES BY 945 AM EST
  SAINT LUCIE NUCLEAR PLANT...WALTON...NETTLES ISLAND AND INDIAN
  RIVER ESTATES BY 950 AM EST

LAT...LON 2732 8064 2698 8059 2781 7938 2803 7954

$$

BCH
000 
WWUS52 KMLB 171501
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
959 AM EST THU MAR 17 2005

FLC085-111-171515-
/O.CON.KMLB.SV.W.0006.000000T0000Z-050317T1515Z/
MARTIN FL-ST. LUCIE FL-
959 AM EST THU MAR 17 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1015 AM EST FOR ST.
LUCIE AND MARTIN COUNTIES...

AT 956 AM EST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING 
WINDS IN EXCESS OF 60 MPH WAS LOCATED 12 MILES WEST OF 
INDIANTOWN...OR ABOUT 8 MILES NORTHWEST OF PORT MAYACA...MOVING EAST 
AT 55 MPH. THIS STORM WILL BE MOVING OVER WESTERN MARTIN AND ST 
LUCIE COUNTY THROUGH 1030 AND WILL MOVE TOWARD THE COAST BY 11 AM.


LAT...LON 2738 8067 2696 8059 2696 8002 2781 7939
      2803 7956

$$
BCH
000 
WWUS52 KMLB 171515
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1013 AM EST THU MAR 17 2005

FLC085-111-171523-
/O.EXP.KMLB.SV.W.0006.000000T0000Z-050317T1515Z/
MARTIN FL-ST. LUCIE FL-
1013 AM EST THU MAR 17 2005

...THE SEVERE THUNDERSTORM WARNING FOR ST. LUCIE AND MARTIN COUNTIES 
EXPIRED AT 1015 AM EST...WIND GUSTS OF 40 TO 50 MPH POSSIBLE...

AT 1013 AM EST NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER CAPABLE OF PRODUCING DAMAGING WINDS OR LARGE HAIL. AS A 
RESULT...THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER A STRONG 
THUNDERSTORM MOVING INTO CENTRAL MARTIN AND ST LUCIE COUNTIES JUST 
WEST OF THE TURNPIKE WILL MOVE OVER THE PORT ST LUCIE AND STUART 
AREAS BY 1030 AND WILL PRODUCE ANOTHER ROUND OF HEAVY RAIN...CLOUD 
TO GROUND LIGHTNING STRIKES AND WIND GUSTS TO 50 MPH. RESIDENTS 
SHOULD BE ALERT TO THE APPROACH OF THIS THUNDERSTORM

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE 
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 2738 8067 2696 8059 2696 8002 2781 7939
      2803 7956

$$

BCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 2:30 AM EST, 6 hours 47 minutes earlier.

Area forecast discussion, Mar 17, 2:30 AM EST, 6 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OFFICE MELBOURNE FL
230 AM EST THU MAR 17 2005

.DISCUSSION...

TODAY...CURRENT HEAVY RAIN AND THUNDER MAINLY CONFINED TO THE WEST
CENTRAL COAST AND PROXIMITY...BUT WITH PATCHES OF LIGHT TO MODERATE
RAIN FOR THIS FORECAST AREA. EXPECT TREND TO CONTINUE THROUGHOUT
MORNING WITH TRAINING-TYPE MOTION AND PARALLEL ORIENTATION. SPEED
CONVERGENCE MAXIMIZED BETWEEN TAMPA AND FORT MYERS ON COAST...BUT
WITH PERIODIC DEEPER INLAND PENETRATION. ADAS ANALYSIS SHOWS SURFACE
BOUNDARY ACROSS NORTH FLORIDA AS REFLECTED IN THE SURFACE WIND AND
TD FIELDS WITH SLOW SOUTHWARD SAG. AS SUCH...MESSY DAY IN STORE WITH
PLENTY OF ATMOSPHERIC MOISTURE IN PLACE WITHIN WARM SECTOR WITH PWAT
VALUES NOW 1.7 TO 2.0 INCHES. CONTINUAL CONCERN IS FOR SEVERE
WEATHER POTENTIAL DUE TO PERSISTENT DYNAMICS ALOFT. PENINSULA
LOCATED ON THE RIGHT REAR OF THE 300MB JET SCREAMING NORTHEAST OUT
OF THE CENTRAL GULF OF MEXICO TODAY. A STREAK IS FORECAST TO
ACCENTUATE OVER THE MID-ATLANTIC TO 160 KNOTS AND SHOULD CAUSE MAIN
ENERGETICS TO LIFT NORTH. HOWEVER...REMNANT UNIDIRECTIONAL SOUTHWEST
FLOW SHOWS IMPRESSIVE SPEEDS WELL DOWN INTO THE LOWER LEVELS WITH
POTENTIAL FOR 40 KNOTS AT 850MB DURING THE MID-DAY OVER THE SOUTH.
WITH ANY HEATING...THIS IS ENOUGH TO MENTION AT LEAST STRONG
THUNDERSTORM POTENTIAL FOR CONVECTIVE GUSTS. MORE SO...PRECIPITATION
CHANCES WILL BE CATEGORICAL TODAY WITH URBAN / SMALL STREAM FLOODING
CONCERNS.

TONIGHT...LOOK FOR ELONGATED SURFACE LOW TO TRANSLATE FROM THE GULF
TO THE ATLANTIC BY TONIGHT AS SHORTWAVE FINALLY KICKS SYSTEM
NORTHEAST. SHARPER LINE OF CLEARING TO ENSUE OVERNIGHT SHUTTING OFF
MOST PRECIPITATION CHANCES AFTER 06Z.

FRI...THE AXIS OF THE SHORT WAVE TROUGH WILL CROSS THE PENINSULA IN
THE MORNING. SOME EARLY MORNING CLOUDS WILL GIVE WAY TO MOSTLY SUNNY
SKIES AS A RIDGE BUILDS ACROSS THE EASTERN GULF. NORTHWESTERLY FLOW
AROUND THE HIGH WILL USHER IN SOME COOLER AND DRIER AIR WITH HIGH
TEMPERATURES RANGING FROM THE UPPER 60S NORTH TO LOWER 70S SOUTH.

SAT-MON...SURFACE HIGH PRESSURE WILL GRADUALLY SLIDE EAST OF THE
STATE AND INTO THE WESTERN ATLANTIC...PRODUCING VEERING FLOW AND
WARMER TEMPERATURES. LOW LEVEL MOISTURE WILL ALSO INCREASE
MON...GENERATING SOME ADDITIONAL CLOUDINESS.

TUE-WED...LATEST RUN OF THE GFS HAS TRENDED SIGNIFICANTLY FARTHER TO
THE SOUTH WITH A SHORT WAVE MOVING ACROSS THE NORTHERN GULF. THE
POSITION OF THE SURFACE LOW IS NEARLY IDENTICAL TO THAT OF THE
LATEST ECMWF. PRECIPITATION CAN BE EXPECTED AHEAD OF THE FRONTAL
BOUNDARY TUE-WED. FAVORABLE POSITION OF THE JET ALSO POINTS TO THE
POTENTIAL FOR STRONGER CONVECTION.

&&

.MARINE...AREAS OF LIGHT TO MODERATE RAIN THIS MORNING...BUT DAYTIME
CONVECTION WILL INCREASE SHOWER AND THUNDERSTORM ACTIVITY. DEEP
CONVECTION SUFFICIENT TO BE CONCERNED WITH STRONG WIND GUSTS AND
LOCALLY HIGHER SEAS...ESPECIALLY OVER SOUTH LEGS. AN INCREASE IN
SEAS TO 6 FEET TONIGHT AS LOW TRANSLATES TO THE ATLANTIC AND
ORGANIZES WHILE MAINTAINING INTO FRIDAY ON BACKSIDE NORTHERLY WINDS.
WINDS AND SEAS WILL SUBSIDE OVER THE WEEKEND UNDER THE INFLUENCE OF
HIGH PRESSURE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  68  54  72  50 /  80  30   0   0
MCO  72  55  74  52 /  80  30   0   0
MLB  73  55  72  52 /  80  30   0   0
VRB  75  58  74  53 /  80  40   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT-TERM...SHARP
LONG-TERM...HIRSCH
Hazardous weather outlook, Mar 17, 6:00 AM EST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
600 AM EST THU MAR 17 2005

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
172300-
COASTAL VOLUSIA-COCOA BEACH TO JUPITER INLET 20 NM TO 60 NM OFFSHORE-
COCOA BEACH TO JUPITER INLET OUT TO 20 NM-
FLAGLER BEACH TO COCOA BEACH 20 NM TO 60 NM OFFSHORE-
FLAGLER BEACH TO COCOA BEACH OUT TO 20 NM-INDIAN RIVER-
INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE-
600 AM EST THU MAR 17 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT

...THUNDERSTORM IMPACT...
A CONTINUED CONCERN EXISTS FOR THE POTENTIAL OF SEVERE STORMS
TODAY DUE TO PERSISTENT DYNAMICS ALOFT. HOWEVER...THE THREAT IS NOT
AS GREAT AS YESTERDAY...BUT THE WINDS DO REMAIN STRONGER THAN
NORMAL AT ALL LEVELS. THEREFORE...THERE IS A MODERATE THREAT FOR
DAMAGING WIND GUSTS TO 58 MPH...ESPECIALLY WITH AFTERNOON
THUNDERSTORMS OVER THE SOUTHERN FORECAST AREA FROM OSCEOLA AND SOUTH
BREVARD COUNTIES...TO MARTIN COUNTY. A VERY LOW...BUT NOTABLE...
THREAT FOR LARGE HAIL AND TORNADOES ALSO EXISTS. STORMS WILL MOVE
QUICKLY NORTHEAST AT 35 MPH. FREQUENT LIGHTNING WILL ALSO BE A
CONCERN WITH THE STRONGER STORMS.

...FLOOD IMPACT...
SHOWERS WITH HEAVY RAIN WILL CONTINUE TO STREAM WEST TO EAST ACROSS
THE MIDDLE OF THE PENINSULA THIS MORNING WITH 1 TO 2 INCHES
OF RAIN ACCUMULATING IN SPOTS. THE HEAVY RAIN WILL BE MOST IMPACTING
BETWEEN ORLANDO AND CAPE CANAVERAL...TO LAKE OKEECHOBEE AND STUART
DURING THIS TIME. FOR THE REST OF TODAY...THE ATMOSPHERE IS NOW
VERY MOIST WITH REOCCURRING RAIN FALLING OVER MANY OF THE
SAME PLACES WHERE IT FELL YESTERDAY AND OVERNIGHT. IMPORTANTLY...
HEAVY RAIN MAY RESULT WITH LOCAL ACCUMULATIONS OF 3 TO 4 INCHES
CAUSING SOME TEMPORARY URBAN AND SMALL STREAM PROBLEMS.  AS SUCH...
A LOW THREAT FOR FLOODING RAIN IS RECOGNIZED.

...MARINE THUNDERSTORM GUST IMPACT...
STRONG THUNDERSTORMS WILL PUSH OFFSHORE LATER THIS MORNING AND THIS
AFTERNOON. SINCE STRONG WINDS ALREADY EXIST JUST ABOVE THE SURFACE...
THERE IS A MODERATE THREAT FOR THUNDERSTORMS TO PRODUCE 34 KNOTS
WIND GUSTS AT THE SURFACE...PROMPTING SPECIAL MARINE WARNINGS.
INDIVIDUAL STORM MOTIONS WILL BE OFFSHORE AT 30 KNOTS.

...WATERSPOUT IMPACT...
THERE WILL BE A LOW THREAT FOR WATERSPOUTS TODAY...MAINLY FOR THE
COASTAL AND INTRACOASTAL WATERS FROM COCOA BEACH TO JUPITER INLET.

...WIND AND SEA IMPACT...
AN AREA OF LOW PRESSURE ALONG A FRONTAL BOUNDARY WILL
TRACK EASTWARD ACROSS THE COASTAL WATERS TODAY. THE FRONT WILL
SLIDE SOUTH OF THE AREA AS THE LOW MOVES FARTHER INTO THE WESTERN
ATLANTIC THIS AFTERNOON. SEAS WILL BUILD TO 4 TO 6 FEET WITH
CONDITIONS CONSISTENT FOR SMALL CRAFT TO EXERCISE CAUTION BY
TONIGHT.

.DAYS TWO THROUGH SEVEN...
MAIN HAZARDS WILL INVOLVE BEACH AND BOATING CONDITIONS FOR
WEEKEND RECREATION. SEAS WILL BE 4 TO 6 FEET THROUGH SATURDAY WITH AN
INCREASING CONCERN FOR RIP CURRENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF
NEEDED.

SHARP

In the hours before

Special weather statement, Mar 17, 8:09 AM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
809 AM EST THU MAR 17 2005

FLZ058-059-064-171345-
MARTIN-OKEECHOBEE-ST. LUCIE-
806 AM EST THU MAR 17 2005

...STRONG STORM CAPABLE OF PRODUCING WIND GUSTS UP TO 45 MPH OVER
LAKE OKEECHOBEE AND QUICKLY APPROACHING SOUTHEAST OKEECHOBEE COUNTY
AND WESTERN SECTIONS OF MARTIN AND ST LUCIE COUNTIES...

AT 805 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER LAKE OKEECHOBEE...
MOVING NORTHEAST NEAR 35 MPH. THE STORM WILL MOVE ON THE NORTHEAST
SHORE OF LAKE OKEECHOBEE NEAR THE MARTIN AND OKEECHOBEE COUNTY LINE
AND ALSO MOVE INTO SOUTHWESTERN ST LUCIE COUNTY.

EXPECT STRONG WIND GUSTS NEAR 45 MPH AS THIS STORM MOVES ONSHORE.
IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.

52
Special weather statement, Mar 17, 8:47 AM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
847 AM EST THU MAR 17 2005

FLZ058-059-064-171430-
MARTIN-OKEECHOBEE-ST. LUCIE-
847 AM EST THU MAR 17 2005

...STRONG STORM CAPABLE OF PRODUCING WIND GUSTS UP TO 45 MPH
APPROACHING OKEECHOBEE...ST LUCIE AND MARTIN COUNTIES...

AT 845 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS QUICKLY APPROACHING
SOUTHERN OKEECHOBEE COUNTY...MOVING RAPIDLY NORTHEAST AROUND 50 MPH.
THE STORM WILL MOVE INTO OKEECHOBEE COUNTY...AND INTO ST LUCIE AND
MARTIN COUNTIES.

IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.

52

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 8:07 PM ESTSpecial Marine WarningMLB83 min
Mar 17, 8:50 AM ESTSevere Thunderstorm WarningMLBOkeechobee55 min
Mar 17, 8:58 AM ESTSpecial Marine WarningMLB2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.